Volume 14, issue 3 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Systoles and Dehn surgery for hyperbolic $3$–manifolds

Grant S Lakeland and Christopher J Leininger

Algebraic & Geometric Topology 14 (2014) 1441–1460
Bibliography
1 C C Adams, Maximal cusps, collars, and systoles in hyperbolic surfaces, Indiana Univ. Math. J. 47 (1998) 419 MR1647904
2 C C Adams, Cusp densities of hyperbolic $3$–manifolds, Proc. Edinb. Math. Soc. 45 (2002) 277 MR1912639
3 C C Adams, Waist size for cusps in hyperbolic $3$–manifolds, Topology 41 (2002) 257 MR1876890
4 C C Adams, A W Reid, Systoles of hyperbolic $3$–manifolds, Math. Proc. Cambridge Philos. Soc. 128 (2000) 103 MR1724432
5 R Benedetti, C Petronio, Lectures on hyperbolic geometry, Universitext, Springer (1992) MR1219310
6 G Besson, G Courtois, S Gallot, Entropies et rigidités des espaces localement symétriques de courbure strictement négative, Geom. Funct. Anal. 5 (1995) 731 MR1354289
7 S A Bleiler, C D Hodgson, Spherical space forms and Dehn filling, Topology 35 (1996) 809 MR1396779
8 J Boland, C Connell, J Souto, Volume rigidity for finite volume manifolds, Amer. J. Math. 127 (2005) 535 MR2141643
9 P Buser, P Sarnak, On the period matrix of a Riemann surface of large genus, Invent. Math. 117 (1994) 27 MR1269424
10 D Calegari, Length and stable length, Geom. Funct. Anal. 18 (2008) 50 MR2399095
11 D Futer, E Kalfagianni, J S Purcell, Dehn filling, volume, and the Jones polynomial, J. Differential Geom. 78 (2008) 429 MR2396249
12 M Gendulphe, Systole et rayon maximal des variétés hyperboliques non compactes, arXiv:1107.5975
13 M Gromov, Filling Riemannian manifolds, J. Differential Geom. 18 (1983) 1 MR697984
14 F J Grunewald, J Schwermer, Arithmetic quotients of hyperbolic $3$–space, cusp forms and link complements, Duke Math. J. 48 (1981) 351 MR620254
15 L Guth, Systolic inequalities and minimal hypersurfaces, Geom. Funct. Anal. 19 (2010) 1688 MR2594618
16 M G Katz, Systolic geometry and topology, Mathematical Surveys and Monographs 137, American Mathematical Society (2007) MR2292367
17 M G Katz, M Schaps, U Vishne, Logarithmic growth of systole of arithmetic Riemann surfaces along congruence subgroups, J. Differential Geom. 76 (2007) 399 MR2331526
18 B Kleiner, J Lott, Notes on Perelman's papers, Geom. Topol. 12 (2008) 2587 MR2460872
19 S Makisumi, A note on Riemann surfaces of large systole, to appear in J. Ramanujan Math. Soc.
20 A Marden, Outer circles, Cambridge Univ. Press (2007) MR2355387
21 R Meyerhoff, Sphere-packing and volume in hyperbolic $3$–space, Comment. Math. Helv. 61 (1986) 271 MR856090
22 J Morgan, G Tian, Completion of the proof of the geometrization conjecture, preprint
23 J Morgan, G Tian, Ricci flow and the Poincaré conjecture, Clay Mathematics Monographs 3, American Mathematical Society (2007) MR2334563
24 M Newman, Integral matrices, Pure and Applied Mathematics 45, Academic Press (1972) MR0340283
25 H Parlier, The homology systole of hyperbolic Riemann surfaces, Geom. Dedicata 157 (2012) 331 MR2893492
26 G Perelman, The entropy formula for the ricci flow and its geometric applications, arXiv:math/0211159
27 G Perelman, Ricci flow with surgery on three-manifolds, arXiv:math/0303109
28 P Schmutz, Riemann surfaces with shortest geodesic of maximal length, Geom. Funct. Anal. 3 (1993) 564 MR1250756
29 P Schmutz, Congruence subgroups and maximal Riemann surfaces, J. Geom. Anal. 4 (1994) 207 MR1277506
30 M E White, Injectivity radius and fundamental groups of hyperbolic $3$–manifolds, Comm. Anal. Geom. 10 (2002) 377 MR1900756